# SDR TSAA9855085

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC CHECK, FOUND CRACKS AT HORIZONTAL STABILIZER LOWER SKIN ACCESS PANEL AT STATION 99.1 RT SIDE.  REPAIRED PER ECO 2870 R2.  (M)
